# SDR IPXA2017010912506

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,685 hours, 10,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH LANDING GEAR EXTENDED, CABIN DOOR EMERGENCY LIGHT WAS INTERMITTENT.  PERFORMED A EMERGENCY LIGHT MODULE TEST IAW MM 33-51-13. STEP 2.D. OPS CHECKED NORMAL.
